Am I-pg122364922942

0 Replies
bens_marksmom - October 10

on my placebo pills for the last month i didn't take them i started taking a new pack as i was going camping and didn't want to have to deal with it - i got my period anyway 28 days after the last - (i'm not always 28 days) i think i also started to take my bcp into the next week a few days would that delay my ovulation - because as of now i'm 1 day late and i feel pregnant this is not my 1st or 2nd baby - i'm having right side pains - not cycle cramps - br___t are swollen and hurting. Also my husband and I had s_x on 9/27 then i noticed alot of cervical mucous please help

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?